J. Akiyama and M. Watanabe, Maximum induced forests of planar graphs, Graphs and Combinatorics, vol.3, pp.201-202, 1987.

M. Albertson and R. Haas, A problem raised at the DIMACS Graph Coloring Week, 1998.

M. O. Albertson and D. M. Berman, A conjecture on planar graphs. Graph Theory and Related Topics, 1979.

O. V. Borodin, A proof of Grünbaum's conjecture on the acyclic 5-colorability of planar graphs (russian), Dokl. Akad. Nauk SSSR, vol.231, issue.1, pp.18-20, 1976.

G. G. Chappell and M. J. Pelsmajer, Maximum induced forests in graphs of bounded treewidth, The Electronic Journal of Combinatorics, vol.20, issue.4, p.8, 2013.

F. Dross, M. Montassier, and A. Pinlou, Large induced forests in planar graphs with girth 4 or 5, 2014.

K. Hosono, Induced forests in trees and outerplanar graphs, Proceedings of the Faculty of Science of Tokai University, vol.25, pp.27-29, 1990.

M. J. Pelsmajer, Maximum induced linear forests in outerplanar graphs. Graphs and Combinatorics, vol.20, pp.121-129, 2004.

K. S. Poh, On the linear vertex-arboricity of a plane graph, Journal of Graph Theory, vol.14, issue.1, pp.73-75, 1990.